Show simple item record

dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorFàbrega Canudas, José
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2008-06-25T13:25:57Z
dc.date.available2008-06-25T13:25:57Z
dc.date.created1983
dc.date.issued1983
dc.identifier.citationFiol, M.A.; Fàbrega, J. Algunos grafos compuestos. Stochastica, 1983, VII, 2, 137-143.
dc.identifier.issn0210-7821
dc.identifier.urihttp://hdl.handle.net/2117/2110
dc.description.abstractFrom two graphs $G_1$ and $G_2$ on $N_1$ and $N_2$ vertices respectively, the compound graph $G_1[G_2]$ on $N_1N_2$ vertices is obtained connecting $N_2$ copies of $G_1$ following the structure of $G_2$. We present in this paper methods of compounding that result in families of graphs with large number of vertices for given values of the maximum degree $\Delta$ and diameter $D$.
dc.format.extent7 p.
dc.language.isospa
dc.publisherUniversidad de Barcelona, Departamento de Estadística Matemática;Universidad Politécnica de Barcelona, Escuela Técnica Superior de Arquitectura, Departamento de Matemáticas y Estadística
dc.subject.lcshGraph theory
dc.subject.otherGrafos compuestos
dc.subject.otherProblema (Delta, D)
dc.titleAlgunos grafos compuestos
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.rights.accessOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder